# SDR DL777050358

- Difficulty date: July 9, 2005
- Submitted: July 20, 2005
- Operation: Air carrier
- Aircraft: N861DA
- Make and model: Boeing 777232
- Aircraft serial: 29952
- Aircraft time: 24,599 hours, 4,383 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 72077500
- Condition: Unserviceable
- Location: Fwd Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CREW REPORTED FWD GALLEY OVEN HAD ELEC SMELL AND SMOKE C/BS FOR OVEN PULLED BY FLT ATTENDANT SMELL STOPPED.  FWD TO MCO AND PLACARD PER MEL M25-20-01H.  AREA BEHIND THE OVEN INSPECTED FOR SHORTS/ELEC BURNS ALL OK.
